@article{(Open Science Index):https://publications.waset.org/pdf/9997846,
	  title     = {Intuitionistic Fuzzy Subalgebras (Ideals) with Thresholds (λ, μ) of BCI-Algebras},
	  author    = {Shaoquan Sun and  Qianqian Li},
	  country	= {},
	  institution	= {},
	  abstract     = {Based on the theory of intuitionistic fuzzy sets, the concepts of intuitionistic fuzzy subalgebras with thresholds (λ, μ) and intuitionistic fuzzy ideals with thresholds (λ, μ) of BCI-algebras are introduced and some properties of them are discussed.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {8},
	  number    = {2},
	  year      = {2014},
	  pages     = {436 - 440},
	  ee        = {https://publications.waset.org/pdf/9997846},
	  url   	= {https://publications.waset.org/vol/86},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 86, 2014},
	}